# SDR CA000118015

- Difficulty date: January 10, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2761 · Drag Control Actuator
- Part: Switch
- Part number: V319
- Condition: Contaminated
- Location: Actuator
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

(CAN) THE CREW REJECTED TAKEOFF DUE TO AN INBOARD ROLL SPOILER CAUTION LIGHT.  MAINTENANCE FOUND THE POWER LEVER MICROSWITCHES WERE CONTAMINATED.  THE SWITCHES AND ACTUATORS WERE CLEANED AND THE AIRCRAFT WAS RETURNED TO SERVICE.
